# SDR ASAA2014061308188

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 21,854 hours, 6,671 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLT,  NOTICED NR 2 ENGINE CLOSED LIGHT ON.  ACFT GROUNDED. PERFORMED EEC BITE CHECK IAW FIM 73-00, TASK 801.  NO FAULTS, NO HISTORY 90 DAYS.  PERFORMED FIM TASK 73-06-801, ENGINE CONTROL LIGHT ON FAULT ISOL. NO FAULTS. OK FOR SERVICE.
